MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROTHESIS

FX SOLUTIONS HUMERIS REVERSED; REVERSED SHOULDER PROTHESIS
Model Number 316-0012
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Subluxation (4525)
Date of Event 12/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised due to an infection on (b)(6) 2022.The implantation date was on (b)(6) 2022.A cup, a glenosphere and a stem were explanted.No implant was implanted.
 
Additional Manufacturer Narrative
The event took place outside the united stated (in (b)(6) and was associated with a product that is also cleared for the market in the united states.

Brand Name
HUMERIS REVERSED
Common Device Name
REVERSED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key16214312
Report Number3009532798-2023-00006
Device Sequence Number14566194
Product Code PHX
UDI-Device Identifier03701037301579
UDI-Public03701037301579
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2026
Device Model Number316-0012
Device Catalogue Number316-0012
Device Lot NumberP1984
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2022
Initial Report FDA Received Date01/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown